MathSciNet Relay Station
MathSciNet bibliographic data
MR948647 90C30 (65K10)
Panier, Eliane R.; Tits, André L.; Herskovits, José N. A QP-free, globally convergent, locally superlinearly convergent algorithm for inequality constrained optimization. SIAM J. Control Optim. 26 (1988), no. 4, 788–811.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement